Multiple defaults and contagion risks
AbstractWe study multiple defaults where the global market information is modelled as progressive enlargement of filtrations. We shall provide a general pricing formula by establishing a relationship between the enlarged filtration and the reference default-free filtration in the random measure framework. On each default scenario, the formula can be interpreted as a Radon-Nikodym derivative of random measures. The contagion risks are studied in the multi-defaults setting where we consider the optimal investment problem in a contagion risk model and show that the optimization can be effectuated in a recursive manner with respect to the default-free filtration.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by HAL in its series Working Papers with number hal-00441500.
Date of creation: 16 Dec 2009
Date of revision:
Note: View the original document on HAL open archive server: http://hal.archives-ouvertes.fr/hal-00441500/en/
Contact details of provider:
Web page: http://hal.archives-ouvertes.fr/
This paper has been announced in the following NEP Reports:
- NEP-ALL-2010-01-10 (All new papers)
- NEP-BAN-2010-01-10 (Banking)
- NEP-RMG-2010-01-10 (Risk Management)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Philippe Ehlers & Philipp Schönbucher, 2009.
"Background filtrations and canonical loss processes for top-down models of portfolio credit risk,"
Finance and Stochastics,
Springer, vol. 13(1), pages 79-103, January.
- Philippe Ehlers & Philipp J. Schoenbucher, 2006. "Background Filtrations andCanonical Loss Processes for Top-Down Models of Portfolio Credit Risk," Swiss Finance Institute Research Paper Series 07-07, Swiss Finance Institute.
- R. J. Elliott & M. Jeanblanc & M. Yor, 2000. "On Models of Default Risk," Mathematical Finance, Wiley Blackwell, vol. 10(2), pages 179-195.
- Kunita, Hiroshi, 1971. "Asymptotic behavior of the nonlinear filtering errors of Markov processes," Journal of Multivariate Analysis, Elsevier, vol. 1(4), pages 365-393, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD).
If references are entirely missing, you can add them using this form.